# SDR SWAA2018011919190

- Difficulty date: January 6, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8312
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR MOPSILL INBOARD SILL SUPPORT CORRODED BETWEEN BS 294 TO 312, WL 207.  R & R THE SUPPORT IAW DWG AND SRM.
